Access count of this item: 76

Files in This Item:
File Description SizeFormat 
1057-16.pdf474.93 kBAdobe PDFView/Open
Title: Varieties of modules and $p$-blocks of finite groups (Cohomology of Finite Groups and Related Topics)
Authors: Hida, Akihiko
Author's alias: 飛田, 明彦
Issue Date: Aug-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1057
Start page: 120
End page: 124
URI: http://hdl.handle.net/2433/62307
Appears in Collections:Cohomology of Finite Groups and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.